# SDR CA020103017

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,416 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 972813201
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) MISC. WARNINGS LITES ILLUMINATED ALONG WITH MASTER CAUTION EVEN THOUGH ALL SYSTEMS WERE FUNCTIONING NORMALLY. ALSO CAWS DISPLAY WOULD NOT PASS LITE TEST. CAWS DISPLAY REPLACED.
